... work or
I was saying hat the meds I've trod either don't work or make me worse. Now I'm on Zoloft 200mg for the past 11 weeks and it has helped lift the deepest part of my depression I still am anxiety ridden and still not back to myself. I also get chills and shaky right before my dose is due to be taken. I want to know what anyone suggests. I've been feeling like this for 16 months
I had the same feeling from Zoloft as well and I think I would get a slightly nauseas feeling for a 15min period. It was several years ago and have been on several SSRI's since. I also had that feeling from Luvox. Have you tried paxil? I have been on paxil for several years and never felt side affects like that. The drugs are very similar in how they act. If Zoloft is best for you I would recommend taking your dose at a time when the side effects wont interrupt your daily activities. Also look into natural alternatives, I think magnesium may help but I never tried it while on Zoloft. Good luck to you!
Hi Mmei; could be you just need a dose adjustment or sometimes add another medication which lots of us need more than one thing.Never take anything natural or Magnesium without your doctor knowing.Just because it says natural some of these have really not been tested like a normal supplement. But anytime your going to take a over the counter medication or vitamin of any type always ask your pharmacist or doctor. There are way to many Interactions with these so called natural supplements and prescription medications. The dose of Zoloft is not that bad but if you are having to many side effects the Doctor could slowly taper it down and see if some of the side effects go away or if its time to try something different. Just keep plugging at it this is not uncommon to have to try several different medications before we find the one that works best to you.And like I said many people take 2 or 3 different things to offset the side effects and increase the anti-depressant effect.Nice to see your posting keep in touch.Chuck1957
I understand your frustration with these meds. All you really want is to feel normal again. Its tough dealing with the side-effects for sure. I would just encourage you not to give up on medications yet. A year and half is really not all that long to go ahead and throw in the towel. I think the advice Chuck gave you was right on point. How about tapering down on the Zoloft and then adding something else if need be ? I know its trial & error, and your sick of it. But just hang in there for a while longer to see if you can get it figured out. I wish you the best of luck. Take Care !
Mmei; with the group SSRI you have to remember the start is the worse for many but you have to fight through it and in about 5 to 10 days those pretty much go away.Then you start feeling some positive things but it can take as much as 4 to 8 weeks for many of them to reach there peak blood level where they are working and very little side effects. If it comes down to it there are still many other groups of other medications that are not ssri that do a good job. I know its hard but well worth it take a day at a time and keep pushing through it. Chuck1957
Mmei; I really do understand I have been there and had so many different medications.Then finally they hit the one or ones that work for you It is really to bad they have not been able to come up with something like a blood test that could tell them what type medications would work best for us but until they do this is the only way.But well worth it when you reach a point where the medications are really working like the way we need them to..Please don't give up.But tell your doctor just what you have said here.Have you tried to get ideas from a therapist yet along with the medications.It can help very much give you tools to work with when the depression is so bad and then the anxiety kicks in. Please hang in there relief could be the next trial.You owe that to yourself life does not have to be this way.Chuck1957
Mmei, Yes it took more like 4 to 5 years to where I finally started getting the right combination of medications to help and a therapist Also reading a lot but you have to be careful there are a lot of bad books out. A good part was just being the stubborn VIRGO that I am and keep fighting learning a few relaxation things such as breathing deep and slow in and out I could not even leave my house at one point.
And many of the new medications that I'm on now were not even made back then my problems started really all my life but got really bad when I was about 19 I made several changes in my life such as I do not beat myself up when I do have problems, IT IS NOT ARE FAULT I am a big believer in a chemical imbalance meaning lots of the newer medications are just replacing what our body is lacking, I DO my best at staying positive and filtered out friends and family members that are very negative people we don't need their negativity when we create our own.And when bad thinking hits my head I replace it right away with positive things like walking in the woods,babies,roses outdoor life.don't make excuses for yourself it is not your fault.WE ARE OUR OWN WORSE ENEMY WHEN IT COMES TO THIS. THE breathing exercise helped me so much I quit hyper venting and the fight or flight I would fight now I did not always make it but at least I kept trying. Everyone has their own set of problems all around you it's not just you and understand that what works for one does not mean it well for you.Above all keep your faith,sense of humor,and stay positive. Wishing you the right road soon. You have much invested already don't give up.Your friend Chuck1957
Ok folks I need to know what to do. Doc added Wellbutrin 75mg to my Zoloft. I took my dose yesterday and went into a deeper depression than I've felt for months. Can one dose cause that? I don't think I can handle that as a side effect if it's gonna last. I've been depressed and anxious for over a year and a half
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2014 • 3 answers
Posted 4 Dec 2014 • 5 answers
Posted 20 Jan 2015 • 1 answer
Posted 14 Mar 2015 • 3 answers
Posted 15 Sep 2015 • 6 answers